# SDR TRAX200601070

- Difficulty date: December 2, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 22,260 hours, 19,901 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING INOP AFTER TAKEOFF & COMPLIED W/QRH.  EMERGENCY VEHICLES WERE ON STANDBY AS A PRECAUTION.  FLT 4515 DEL 80 MINS.
